2019
Том 71
№ 5

All Issues

Targonskii A. L.

Articles: 2
Article (Russian)

Generalized (n, d)-ray systems of points and inequalities for nonoverlapping domains and open sets

Bakhtin A. K., Targonskii A. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 7. - pp. 867-879

We solve the extremal problem of finding the maximum of the functional.

Brief Communications (Russian)

Some extremal problems in the theory of nonoverlapping domains with free poles on rays

Bakhtin A. K., Targonskii A. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 12. - pp. 1715–1719

We obtain new results on the maximization of the product of powers of the interior radii of pairwise disjoint domains with respect to certain systems of points in the extended complex plane.